# SDR IPXA2024081466239

- Difficulty date: July 18, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - AGING A/C INSPECTION : FOUND NO.8 SPOILER SUPPORT FITTING COLLAR CRACK. (REPLACE) REVIEWED
